# SDR S9BA201205200001

- Difficulty date: May 20, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: GKBR
- Make and model: Dhav DHC6300
- Aircraft serial: 617
- Aircraft time: 38,314 hours, 62,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FUSELAGE BS 143.95 HAS CORROSION ON SIDE FRAME RIB AND HORIZONTAL STIFFENER.  REMOVED CORROSION AND REPAIRED FRAME AND STINGER IAW SRM 53-10-21 AND RD 657-093.
